# SDR WX0A2023121131912

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 50,591 hours, 29,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005422
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED 60 SEC EPSU TEST FOR TROUBLESHOOTING. EPSU (10WL) FAILED TEST. / REMOVED AND REPLACED EPSU (10WL) IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A"
